| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 161-164


Daya K. Nagar, Edwin Zarrazola, Luz Estela Sanchez
      Distribution of the product of independent extended beta variables
      Applied Mathematical Sciences, Vol. 8, 2014, no. 161, 8007-8019
      http://dx.doi.org/10.12988/ams.2014.410814

Alyauma Hajjah, M. Imran, M. D. H. Gamal
      A two-step iterative method free from derivative for solving nonlinear equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 161, 8021-8027
      http://dx.doi.org/10.12988/ams.2014.49710

Michael Magbanua Bacolod, Michael P. Baldado Jr.
      Domination number of the acquaint vertex gluing of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 161, 8029-8036
      http://dx.doi.org/10.12988/ams.2014.49755

K. Teerapabolarn
      An improved geometric approximation for a beta binomial distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 161, 8037-8040
      http://dx.doi.org/10.12988/ams.2014.410809

K. Teerapabolarn
      An improved geometric approximation for the beta geometric distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 161, 8041-8044
      http://dx.doi.org/10.12988/ams.2014.410810

Qiang Zhang, Qianqian Cui, Lijun Wu
      The credibility estimators with dependence over risks
      Applied Mathematical Sciences, Vol. 8, 2014, no. 161, 8045-8050
      http://dx.doi.org/10.12988/ams.2014.410803

D. Nkurunziza, G. Kakuba, J. M. Mango, S. E. Rugeihyamu, N. Muyinda
      Boundary element method of modelling steady state groundwater flow
      Applied Mathematical Sciences, Vol. 8, 2014, no. 162, 8051-8078
      http://dx.doi.org/10.12988/ams.2014.49722

Christos E. Kountzakis
      Nash equilibria for a price agreement problem in incomplete markets
      Applied Mathematical Sciences, Vol. 8, 2014, no. 162, 8079-8083
      http://dx.doi.org/10.12988/ams.2014.49768

Osama Hanafy Mahmoud
      Construction actuarial model for aggregate loss under exponentiated inverted Weibull distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 162, 8085-8097
      http://dx.doi.org/10.12988/ams.2014.410802

O. Bencharef, B. Jarmouni, N. Moussaid, A. Souissi
      A new approach for similar images using game theory
      Applied Mathematical Sciences, Vol. 8, 2014, no. 163, 8099-8111
      http://dx.doi.org/10.12988/ams.2014.410790

R. Sree Parimala, S. Palaniammal
      Single server queueing model with server delayed vacation and switch over state
      Applied Mathematical Sciences, Vol. 8, 2014, no. 163, 8113-8124
      http://dx.doi.org/10.12988/ams.2014.49774

D. V. Berezhnoi, D. E. Chickrin, E. Yu. Kurchatov, A. F. Galimov
      Estimation of specific energy capacity of flywheel-housing system in potential field
      Applied Mathematical Sciences, Vol. 8, 2014, no. 163, 8125-8135
      http://dx.doi.org/10.12988/ams.2014.410831

M. S. Hamed
      Generalized variance chart for multivariate quality control process procedure with application
      Applied Mathematical Sciences, Vol. 8, 2014, no. 163, 8137-8151
      http://dx.doi.org/10.12988/ams.2014.49734

Z. M. Nofal, M. S. Hamed
      On some new families based on the exponential better than used concept
      Applied Mathematical Sciences, Vol. 8, 2014, no. 164, 8153-8170
      http://dx.doi.org/10.12988/ams.2014.46408

S. B. Belhaouair, R. F. Kuleev
      On a new approach to the automated detection of thoracic organs diseases using the spot feature in the analysis of digital X-ray images
      Applied Mathematical Sciences, Vol. 8, 2014, no. 164, 8171-8177
      http://dx.doi.org/10.12988/ams.2014.410841

Ahmida Fatima, El Houssaine Tissir
      Robust H\infty control of switched TS fuzzy systems with time varying delay
      Applied Mathematical Sciences, Vol. 8, 2014, no. 164, 8179-8197
      http://dx.doi.org/10.12988/ams.2014.49715

A. A. Opanuga, S. O. Edeki, H. I. Okagbue, G. O. Akinlabi, A. S. Osheku, B. Ajayi
      On numerical solutions of systems of ordinary differential equations by numerical-analytical method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 164, 8199-8207
      http://dx.doi.org/10.12988/ams.2014.410807

Liang-cai Zhao, Shih-sen Chang, Gang Wang
      Hybrid projection method for generalized equilibrium-like problems in Banach spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 164, 8209-8226
      http://dx.doi.org/10.12988/ams.2014.49783

J. Catherine Grace John, B. Elavarasan
      Primeness of extension of semi-ideals in posets
      Applied Mathematical Sciences, Vol. 8, 2014, no. 164, 8227-8232
      http://dx.doi.org/10.12988/ams.2014.410840

Flavio Sartoretto, Annamaria Mazzia, Giorgio Pini
      The DMLPG meshless technique for Poisson problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 164, 8233-8250
      http://dx.doi.org/10.12988/ams.2014.49739


Journals | Books | Author guidelines